MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIPS HOME NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. PHILIPS HOME NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1130531
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information a philips home nebulizer was not working correctly.The device is does work but medication will not come out.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously received information a philips home nebulizer was not working correctly.The device is does work, but medication will not come out.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.This notification was initiated for review related to a philips home nebulizer device where customer stated that device was not working and the medicine would not come out.No death, serious harm or injury was reported.Analysis of past events do not indicate an adverse event allegation or would be likely to occur if the product allegation was to recur.In addition, a review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious in/or reportable product malfunction.

Brand Name
PHILIPS HOME NEBULIZER
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22637563
Report Number2518422-2025-108323
Device Sequence Number8155145
Product Code CAF
UDI-Device Identifier06946159503037
UDI-Public(01)06946159503037(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1130531
Device Catalogue Number1130531
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown